# SDR WVER2016101650114

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318767
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE ON FUSELAGE, LUGS 12,22,26 AND VERY LAST LAND GOUGED.
